MathSciNet Relay Station
MathSciNet bibliographic data
MR1992855 47B25 (47A20)
Arlinskiĭ, Yury; Tsekanovskiĭ, Eduard On von Neumann's problem in extension theory of nonnegative operators. Proc. Amer. Math. Soc. 131 (2003), no. 10, 3143–3154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement